# SDR CA070902002

- Difficulty date: August 12, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF34*
- System (JASC): 2730 · Elevator Control System
- Part: Control Rod
- Part number: BA6709260213
- Condition: Unknown
- Location: Vertical Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN)  AFTER ENGINE START FOR DEPARTURE FLIGHT AF 7836 ,THE ELEVATOR WAS FOUND JAMMING DURING CHECK LIST . AIRCRAFT RETURNED TO THE GATE. THE EFFORTS ARE NORMAL ON CONTROL COLUMN UNTIL HALF WAY THE BECOMES HARD. EICAS INDICATION FOR THE ELEVATOR SHOWS FULL DEFLECTION WHEN THE CONTROL COLUMN REACHES HALF WAY .  IN REFERENCE TO  N16/07 THE ACFT WAS IN CHECK AND COMPLETED ALL GROUND AND FLT TESTS SATISFACTORY . THE ACFT WAS REPOSITIONED.  THE SB 670BA-27-022 WAS DONE AND INSPECTED BUT A BUSHING REPLACEMENT WAS PENDING TO FULLY COMPLETE THE SB . DURING THIS BUSHING REPLACEMENT AN INVERSION OF THE ACTUATING RODS WAS DONE BETWEEN UPPER AND LOWER POSITION ON THE LEVER.  THE RODS WERE REPOSITIONED IN NORMAL CONFIGURATION AND SYSTEM WORKED SATISFACTORY.
